# SDR P5CA0501330

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 17,898 hours, 3,154 cycles
- Engine: Ge CF680C2*
- Engine time: 17,898 hours, 3,154 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2
- Part serial: 706216
- Condition: Vibration
- Location: Nr 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCEEDANCE REPORT ON ENGINE NR 4 VIBRATION, .4 AFTER ENGINE START.  REPLACED NR 4 ENGINE DUE TO VSV LEVER ARM BROKEN ON 5TH STAGE IAW P71-00-001A/2A POLAR ENGINE CHANGE WORK CARDS.
